Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On Sonine's integral formula and its generalization

Author: Hsien-Yü Hsü
Journal: Bull. Amer. Math. Soc. 55 (1949), 370-378
MathSciNet review: 0029449
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. N. Bailey, On Hermite polynomials and associated Legendre functions, J. London Math. Soc. vol. 14 (1939) pp. 281-286. MR 322
  • 2. T. J. I'a. Bromwich, An introduction to the theory of infinite series, Macmillan, 1926.
  • 3. I. W. Busbridge, The evaluation of certain integrals involving products of Hermite polynomials, J. London Math. Soc. vol. 14 (1939) pp. 93-97.
  • 4. G. A. Gibson, An elementary treatise on the calculus, Macmillan, 1922.
  • 5. Hsien-yü Hsü, Certain integrals and infinite series involving ultra-spherical polynomials and Bessel functions, Duke Math. J. 4 (1938), no. 2, 374–383. MR 1546058,
  • 6. N. G. Shabde, On a definite integral involving Legendre functions, Proceedings of the Benares Mathematical Society N.S. vol. 5 (1943) pp. 31-32. MR 14516
  • 7. G. Szegö, Über gewisse Potenzreihen mit lauter positiven Koeffizienten, Math. Zeit. vol. 37 (1932) pp. 674-688.
  • 8. G. N. Watson, A treatise on the theory of Bessel functions, Cambridge, 1922.

Additional Information


American Mathematical Society